# SDR SWIA20240601

- Difficulty date: June 1, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 48,459 hours, 31,554 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG STOW PUMP MOUNTING PLATE CRACKED     (C-CHECK RO 8/22/2024)    FABRICATED AND INSTALLED REPAIR ON ELECTRICAL BAY FLOOR AT ADG STOW PUMP MOUNTINTING, PERFORMED NDT INSPECTION BY BARON NDT LLC FAA CRS# 5NDR545D , REPORT# S071224-1, P.O# 172794 DATE OF INSPECTION: 12-JUL-2024, NO DEFECTS NOTED AT TIME OF INSPECTION, FOUND TO BE WINTH IN LIMITS  IAW BOMBARDIER REO 670-53-11-509 REV-E DATE: 2018-02-08, MHIRJ REO 670-53-11-1984 REV--(P1) DATE: 2024-07-02,  MHIRJ REO 670-53-11-1984 REV--(P2) DATE: 2024-07-09,  MHIRJ REO 670-53-11-1984 REV-- DATE: 2024-07-20 AND IAW CRJ 700 SRM 51-42-06, SRM 51-21-11, SRM 51-25-06, SRM 51-40-11 AND AMM 20-70-00 AND TASK CAR 51-900-1002-SKY.CAL TOOL USED ID: DIGITAL CALIPER ID: AV-7803 CAL DUE: JAN-2025 DIGITAL SCALE ID: AV-8473 CAL DUE: AUG-2024
